# SDR CA021115010

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Gulstm G159
- Aircraft time: 22,158 hours, 4 cycles
- Engine: Rroyce DART5298X
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Condition: Shorted
- Location: Lt Generator
- Component: Generator
- Component part number: 30E2041A
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

(CAN) LT GENERATOR TRIPPED,  PILOTS REPORTED AN UNDER VOLTAGE CONDITION.ACTION: LT GENERATOR REMOVED, UPON INSPECTION OF COMPONENT, GEARING ASSEMBLY PARTS HAD MIGRATED TO, AND SHORTED OUT A BRUSH HOLDDOWN SPRING TO THE GENERATOR CASE.
